Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/4778
Title: A description of seismic acoustic wave propagation in porous media via homogenization
Authors: Meirmanov, A.
Keywords: science
physics
Stokes equations
wave equation
two-scale convergence
seismic acoustic waves
homogenization
Issue Date: 2008
Citation: Meirmanov, A. A description of seismic acoustic wave propagation in porous media via homogenization / A. Meirmanov ; BSU // Slam Journal on Mathematical Analysis. - 2008. - Vol.40, №3.-P. 1272-1289. - doi: 10.1137/070697483.
Abstract: We consider a linear system of differential equations describing the joint motion of an elastic porous body and a fluid occupying the porous space. In the present paper, we derive the homogenized equations, which are different types of nonstandard wave equations depending on the relations between the physical parameters. The proofs are based on Nguetseng’s two-scale convergence method of homogenization in periodic structures
URI: http://dspace.bsu.edu.ru/handle/123456789/4778
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках)

Files in This Item:
File Description SizeFormat 
Meirmanov A._A descrip.pdf365.67 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.